# SDR R61A2025082500376

- Difficulty date: August 5, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N208QJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 37,137 hours, 27,405 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 17084565001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORROSION AFT CARGO DOOR UPPER AFT CORNER FITTING FOUND CRACKED. REMOVED AND REPLACED AFT CARGO DOOR FITTING IAW SRM 51-42-01
